# SDR DALA2024062706543

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 520 Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON SEAT TRACK STA 520 RBL 25 AT FLOOR STRUCTURE. SEAT TRACK STA 520 RBL 25 AT FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
